# SDR CKSA97185

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8052U
- Make and model: Doug DC-8F-54
- Aircraft serial: 46009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg  Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND LEVEL 2 CORROSION LEFT MAIN LANDING GEAR DOGHOUSE AREA INBOARD AFT CORNER ANGLE BRACKED CRACKED, PIECE MISSING T-6.  REMOVED AND REPLACED ANGLE BRACKET ON LEFT MAIN LANDING GEAR DOGHOUSE AREA INBOARD AFT CORNER IAW DC8 SRM 51-1-0.  REMOVED AND REPLACED FASTENERS IAW DC8 SRM 51-3-0 AND 51-1-20D.  CORROSION TASK CARD NUMBER 574L-0551.  NON-ROUTINE TASK CARD NUMBER 097857.
